# SDR SIMA20211115002

- Difficulty date: November 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 14,740 hours, 9,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PHOTOLUMINESCENT EMERGENCY LIGHT STRIPS HAVE 8 MISSING ENDCAPS-C/A-COMPLETE:REPLACED 8 MISSING ENDCAPS FROM CABIN EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS IAW ERJ 175 AMM 33-50-21
